Hi, i had my first IVIG treatment a week ago with havin g to stop midway as my chest was very heavy & my BP was elevating. The nurse stoppped the IV & then ran benadryl. I realxed for 30 minutes & then started again. The next day at home very sick, tired. The 2nd IVIG treatment the nurse ran premeds first. That is tylenol, benadryl & gravol. This helped. No heavy chest & I just had a very red nose that they kept an eye on. I do not notice any difference in my pain. I am tired & seem curious as to what the ivig is doing to me. My hands are still painful, the elctric shocks seem to be more by my nerve biopsy incision. Next IVIG treatment 3 weeks. I am willing to try any thing to slow down the disease. Just thought I would give you an update. June
The Following User Says Thank You to June89 For This Useful Post: tingles (04-30-2012)
I echo tingles, and thank you for keeping us up on the treatments. I sincerely hope you are feeling better and things are not as bad!! I am sure you weren't looking forward to the second one, but it sounded like it went better than the first. Hopefully the rest will be easier too.
The Following User Says Thank You to daisymaegrl For This Useful Post: June89 (05-02-2012)
Thanks Tingles & Daisymaegrl for your encouraging words! It helps alot. For the last 5 days I cannot stop feeling tired & sweaty. I am perspiring proffusly. My Dr. says it is a reaction to the IVIG. Blood work & vitals done yesterday. BP is 130/90., no temperatuure just sweating. Now I have broken out into bumps all over my face. What next??I am waiting for Dr. to call me. I am also taking 50 mg prednisone weekly. I started at 60, 55 now 50 etc. until I get to 20mg. I am hot!! June